MathSciNet Relay Station
MathSciNet bibliographic data
MR826131 14M15 (14L40)
Lakshmibai, V. Standard monomial theory for $G\sb 2$. J. Algebra 98 (1986), no. 2, 281–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement